RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Pupyshev, Il'ya Mikhailovich

Statistics Math-Net.Ru
Total publications: 7
Scientific articles: 7
Presentations: 1

Number of views:
This page:505
Abstract pages:2150
Full texts:611
References:308
E-mail:

http://www.mathnet.ru/eng/person29447
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/797422

Publications in Math-Net.Ru
2014
1. M. Yu. Vasil'chik, I. M. Pupyshev, “Boundary behavior of functions from Sobolev classes defined on domains with exterior peak”, Mat. Tr., 17:1 (2014),  70–98  mathnet  mathscinet; Siberian Adv. Math., 24:4 (2014), 261–281
2010
2. M. Yu. Vasil'chik, I. M. Pupyshev, “An integral representation and boundary behavior of functions defined in a domain with a peak”, Mat. Tr., 13:1 (2010),  23–62  mathnet  mathscinet; Siberian Adv. Math., 21:2 (2011), 130–159
2007
3. I. M. Pupyshev, “The Extension of Functions of Sobolev Classes Beyond the Boundary of the Domain on Carnot Groups”, Mat. Tr., 10:2 (2007),  187–212  mathnet  mathscinet  elib; Siberian Adv. Math., 18:2 (2008), 124–141  elib
4. S. K. Vodop'yanov, I. M. Pupyshev, “The Traces of Bessel Potentials on Regular Subsets of Carnot Groups”, Mat. Tr., 10:2 (2007),  19–61  mathnet  mathscinet; Siberian Adv. Math., 18:1 (2008), 44–75
5. S. K. Vodop'yanov, I. M. Pupyshev, “Traces of Sobolev functions on the Ahlfors sets of Carnot groups”, Sibirsk. Mat. Zh., 48:6 (2007),  1201–1221  mathnet  mathscinet  zmath; Siberian Math. J., 48:6 (2007), 961–978  isi  scopus
2006
6. S. K. Vodop'yanov, I. M. Pupyshev, “Boundary Values of Differentiable Functions Defined on an Arbitrary Domain of a Carnot Group”, Mat. Tr., 9:2 (2006),  23–46  mathnet  mathscinet; Siberian Adv. Math., 17:1 (2007), 62–78
7. S. K. Vodop'yanov, I. M. Pupyshev, “Whitney-type theorems on extension of functions on Carnot groups”, Sibirsk. Mat. Zh., 47:4 (2006),  731–752  mathnet  mathscinet  zmath; Siberian Math. J., 47:4 (2006), 601–620  isi  scopus

Presentations in Math-Net.Ru
1. Граничное поведение функций класса Соболева, определенных в областях с внешним пиком
M. Yu. Vasil'chik, I. M. Pupyshev
Summer school "Geometric Control Theory and Analysis on Metric Structures"
July 26, 2014 16:20   

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019